Motrin 300 mg Tablets Extra Strength provide fast, effective relief from mild to moderate pain. Each tablet contains 300 milligrams of ibuprofen to treat pain caused by headache/migraine; menstrual cramps; cold and flu; sprains and strains; joint and back ache; toothache; and muscle inflammation.
Ibuprofen 300 mg
Non-Medicinal Ingredients: Carnauba wax, colloidal silicon dioxide, corn starch, FD&C yellow no. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide
Keep this and all medication out of the reach of children.
Do not use for more than 5 days for pain or 3 days for fever, unless directed by a doctor.
Take with food or milk if mild stomach upset occurs with use. If stomach upset persists, talk to your doctor.
Do not take this product while taking ASA, other Ibuprofen products or any other pain or fever medicine.
Do not take this product if you are allergic or have had a reaction to Ibuprofen, acetylsalicylic acid (ASA), other non-steroidal anti-inflammatory drugs (NSAIDs) or salicylates, or to any ingredient in the formulation. Allergic reactions may appear as hives, difficulty breathing, rash, swelling of the face or throat or sudden collapse.
Adults and children over 12 years of age: 1 tablet every 4 to 6 hours as needed to a maximum daily dose of 4 tablets. Should not be taken for pain for more than five days or for fever for more than three days without first talking to a doctor or dentist. Side effects are more likely to occur at higher doses.